# SDR VTZA97089

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 3160 · Central Display
- Part: Symbol Gen
- Part number: 7011672112
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6341 - ORF-IAD - ABORTED TAKEOFF DUE TO FO'S SYMBOL GENERATOR FAILED BEFORE Y1.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RERACKED SYMBOL GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
